# SDR DALA2023031501895

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,092 hours, 28,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4030921) DURING INSPECTION FOUND EMERGENCY LIGHTS ABOVE L1 DOOR INOP. RESEATED CONNECTOR BETWEEN BATTERY PACK M1675 AND LIGHT ASSY. LIGHTS CK GOOD.
